PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 63 (77), pp. 131--142 (1998)
On sets of periodic and of recurrent points
Janusz J. CharatonikMathematical Institute, University of Wroclaw, Wroclaw, Poland
Abstract: It is shown that if a continuum $X$ contains the Gehman dendrite as its retract, then there exists a mapping $f$ of $X$ such that the closure of the set of periodic points of $f$ is a proper subset of the closure of the set of recurrent points of $f$. Other continua with this property are presented, and a number of related questions are asked.
Keywords: dendrite, nonwandering point, periodic point, recurrent point, retraction
Classification (MSC2000): 54F20; 54F50
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts